Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Computers Mathematics with Applications
    Year: 2012
    Volume: 63
    Number: 1
    DBLP: db/journals/cma/cma63.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 156  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Wen Liang Chang, Jyh-Horng Lin.
    Optimal maintenance policy and length of extended warranty within the life cycle of products.
    Computers Mathematics with Applications 2012, Volume 63 (0) 2012
    Journal article
    Amir Hossein Gandomi, Xin-She Yang, Siamak Talatahari, Suash Deb.
    Coupled eagle strategy and differential evolution for unconstrained and constrained global optimization.
    Computers Mathematics with Applications 2012, Volume 63 (0) 2012
    Journal article
    Syafaruddin, Engin Karatepe, Takashi Hiyama.
    Fuzzy wavelet network identification of optimum operating point of non-crystalline silicon solar cells.
    Computers Mathematics with Applications 2012, Volume 63 (0) 2012
    Journal article
    Suwat Kuntanapreeda.
    Robust synchronization of fractional-order unified chaotic systems via linear control.
    Computers Mathematics with Applications 2012, Volume 63 (0) 2012
    Journal article
    Mahmood-ul-Hassan, A. M. Siddiqui.
    A modified approach to exact solutions of a general form of a non-Newtonian second grade fluid.
    Computers Mathematics with Applications 2012, Volume 63 (0) 2012
    Journal article
    S. Eliahou, Juan Manuel Marín, Maria Pastora Revuelta Marchena, M. I. Sanz.
    Weak Schur numbers and the search for G.W. Walker's lost partitions.
    Computers Mathematics with Applications 2012, Volume 63 (0) 2012
    Journal article
    Wu Deng, Rong Chen, Jian Gao, Yingjie Song, Junjie Xu.
    A novel parallel hybrid intelligence optimization algorithm for a function approximation problem.
    Computers Mathematics with Applications 2012, Volume 63 (0) 2012
    Journal article
    Onur Yilmaz, Sercan Demirci, Yagiz Kaymak, Serkan Ergun, Ahmet Yildirim.
    Shortest hop multipath algorithm for wireless sensor networks.
    Computers Mathematics with Applications 2012, Volume 63 (0) 2012
    Journal article
    Pedro Almenar, Lucas Jódar.
    An upper bound for the distance between a zero and a critical point of a solution of a second order linear differential equation.
    Computers Mathematics with Applications 2012, Volume 63 (0) 2012
    Journal article
    Boban Marinkovic.
    Optimality conditions in a vector continuous-time optimization problem.
    Computers Mathematics with Applications 2012, Volume 63 (0) 2012
    Show item 1 to 10 of 156  

    Your query returned 156 matches in the database.